# SDR FDEA201806051399

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 33,485 hours, 17,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Unit
- Part number: 321491
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT CHECK,  FOUND THE R1 DOOR ECAM SLIDE INDICATION INOPERATIVE.  REMOVED AND REPLACED AUTONOMOUS STANDBY UNIT IAW MM 52-73-18-04. SYSTEM OPS CHECKED GOOD.
